I occassionally get a tad dizzy, but take a deep breath, hold on to someting for a moment and it passes. Years ago I had labrynthitis - THAT was worse - EVERYTHING was spinning! I took meclizine (SP?) for a long time, which helped, but it was difficult to give up, as I was so afraid of the dizziness returning.
I understand that many of us have a bit of lightheadedness or mild dizziness as we start taking plaquenil, but that it passes for most of us. Read the warnings with the med - it can be one of the effects. Do call your doctor before you discontinue a med, unless there is a life-threatening complication.
As far as the gas and burping? who knows! Every one of us is so differnt in our reactions to meds and our experience with lupus. I had some problems with that and my doc said "are you drinking regular milk?" Well, yes. "Did you know that most people of European descent who are over age 30 are lactose intolerant?" Well, no. Switched to lactose free milk and LOTS less problem - though I still have some issues from time to time. I'm going to be tested for food allergies later in August, we'll see if that will make the difference.
I haven't had the issue with rash, but understand it can be caused by the sun. Beware of exposure to sunlight - that plus the plaquenil plus the lupus can be a difficult combination. Wear a hat with a wide brim, cover your arms and legs, wear sunscreen. Sun can cause a flare, it can be quite dangerous for us!
Many hugs, and do keep in touch here --